Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jan 31, 2013, 2:05 AM EST for 7 counties in North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2013, 2:05 AM EST (07:05 UTC)
- Expired
- Jan 31, 2013, 3:00 AM EST
- In force
- 55 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Beaufort County, NC, Craven County, NC, Hyde County, NC, Martin County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 92 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 11:59 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 31, 1:10 AM EST, 55 minutes earlier.
Area forecast discussion, Jan 31, 1:10 AM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
110 AM EST THU JAN 31 2013
.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION LATE TONIGHT. HIGH
PRESSURE WILL GRADUALLY BUILD IN FROM THE NORTHWEST THURSDAY. A DRY
COLD FRONT WILL CROSS THE REGION FRIDAY. HIGH PRESSURE WILL BUILD
OVER THE AREA SATURDAY. ANOTHER COLD FRONT WILL CROSS THE AREA
SATURDAY NIGHT FOLLOWED BY HIGH PRESSURE SUNDAY AND MONDAY. A COLD
FRONT WILL APPROACH THE REGION TUESDAY AND CROSS THE AREA WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG/POTENTIAL DAMMAGING WINDS ASSOCD WITH LINE OF HEAVY
SHOWERS NOW ENTERING WESTERN CWA. THIS LINE WILL NEED TO BE
WATCHED CLOSELY AS RECENT RADAR REFLECTIVITY EXHIBITING BOWING
SEGMENTS AND BROKEN S SIGNATURES INDICATIVE OF CELL ROTATION.
LTL IF ANY LIGHTNING EXPECTED WITH THE LINE BUT WILL ISSUE SVR
TSTM WARNINGS IF NECESSARY TO CONVEY THE DAMAGING WIND THREAT. THE
LINE WILL PUSH ACRS THE AREA DURING THE NEXT 3 TO 4 HOURS EXITING
OF THE OUTER BANKS AROUND 5 AM. EVEN OUT AHEAD OF THE LINE WINDS
WILL GUST 40-50 MPH IN THE STRONG OF SYNOPTIC FLOW.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/...
AS OF 345 PM WEDNESDAY...IMPROVING CONDITIONS WILL OCCUR THURSDAY
AS HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST. THE FRONT WILL BE
OFFSHORE BY 12Z BUT THERE COULD A FEW LINGERING SHOWERS ALONG THE
IMMEDIATE COAST EARLY IN THE MORNING. WINDS WILL BE STRONG FOR THE
MORNING RUSH HOUR DUE TO THE LARGE ISALLOBARIC COMPONENT WITH THE
FRONTAL PASSAGE. THE STRONGEST WINDS WILL BEGIN TO SUBSIDE BETWEEN
7 AND 10 AM BUT IT WILL REMAIN BREEZY INLAND AND WINDY ALONG THE
COAST FOR MOST OF THE DAY. SKIES WILL CLEAR BUT POST FRONTAL COLD
ADVECTION WILL LIMIT HIGHS TO THE UPPER 50S TO AROUND 60.
&&
.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
AS OF 330 PM WED...BASED EXTENDED ON 00Z ECMWF AS IT MATCHED UP
WELL WITH HPC SURFACE DEPICTION THROUGH WED. MOST OF THE EXTENDED
WILL FEATURE DRY WEATHER AND NEAR NORMAL TEMPERATURES. LARGE AND
RATHER DEEP UPPER TROF WILL LIFT OUT FRIDAY WITH A BRIEF PERIOD OF
ZONAL FLOW. HOWEVER A SHORT WAVE WILL ROTATE THROUGH AND
TEMPORARILY DIG THE TROF SATURDAY NIGHT BEFORE LIFTING OUT SUNDAY
WITH ZONAL FLOW RETURNING ONCE AGAIN ON MONDAY. AT THE SURFACE...A
COLD FRONT WILL PASS THROUGH ON FRIDAY WITH A REINFORCING SHOT OF
COOL AIR. THE FRONT WILL HAVE VERY LITTLE MOISTURE TO WORK WITH SO
NO PRECIP IS FORECAST. NEXT IS A TROF WHICH PASSES THROUGH
SATURDAY NIGHT. THIS TIME IT APPEARS THERE WILL BE ENOUGH MOISTURE
FOR ISOLATED SHOWERS MAINLY ALONG THE COAST. LASTLY...THE NEXT
COLD FRONT PASSES THROUGH ON TUESDAY AND IT TOO HAS LIMITED
MOISTURE FOR ONLY ISOLATED SHOWERS.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 06Z FRIDAY/...
BRIEF IFR CONDITIONS AND WINDS GUSTS GREATER THAN 40 KTS LIKELY
WITH NARROW BAND OF INTENSE SHOWERS PASSING OVER THE TAF LOCATIONS
THROUGH 3 OR 4 AM. POSTFRONTAL VFR CONDITIONS WILL DEVELOP BY
10-12Z AND CONTINUE THROUGH THURSDAY ALTHO STRONG WESTERLY FLOW
BEHIND THE FRONT WITH GUSTS TO 30 KT.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 330 PM WED...GENERALLY VFR AND DRY THROUGH THE PERIOD.
ISOLATED LIGHT SHOWERS POSSIBLE SATURDAY NIGHT. GENERALLY LIGHT
WINDS WITH TWO EXCEPTIONS...GUSTY WINDS EXPECTED ON FRIDAY BEHIND
A DRY COLD FRONT...FROM THE WEST TO NORTHWEST 15-20 KNOTS. GUSTY
WINDS ON SATURDAY AS WELL...FROM THE WEST 15-20 KNOTS.
&&
.MARINE...
SHORT TERM /THROUGH THURSDAY/...
WINDS BEGINNING TO RAMP UP TO GALE FORCE AS THE LOW LEVEL JET
STRENGTHENS OVER THE COAST. SOUTHERLY FLOW WILL INCREASE TO 30 TO
40 KT WITH GUSTS TO 45 KT EARLY THIS MORNING. SEAS WILL BUILD TO
10 TO 16 FT OVERNIGHT. THE FRONT WILL CROSS THE WATERS AFTER 10-11Z
WITH THE FLOW TURNING TO THE WEST AND BEGINNING TO SLOWLY DIMINISH
THURSDAY LATE MORNING REACHING 20 TO 25 KT IN THE AFTERNOON AS
HIGH PRESSURE BUILDS IN FROM THE SOUTHWEST. SEAS WILL SUBSIDE TO 6
TO 8 FT LATE IN THE DAY.
LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 330 PM WED...USED THE 00Z ECMWF WINDS FOR THE LONG TERM
MARINE PACKAGE. RATHER BREEZY THROUGH MUCH OF THE LONG TERM. A
COUPLE OF SYSTEMS PASSING THROUGH FRIDAY AND SATURDAY NIGHT WILL
KEEP WINDS UP OVER THE WATERS. SMALL CRAFT CONDITIONS FORECAST
THURSDAY NIGHT THROUGH FRIDAY NIGHT...AND AGAIN ON SUNDAY. IT
APPEARS THE TWO BEST BOATING DAYS WILL BE SATURDAY AND MONDAY
WITH LIGHT WINDS AND SEAS.
&&
.TIDES/COASTAL FLOODING...
DEVELOPING STRONG SSW FLOW WILL PUSH WATERS LEVELS TO 1 TO 2 FEET
ABOVE NORMAL ALONG SOUNDSIDE NORTHERN AND CENTRAL OUTER BANKS
TONIGHT. ALSO ROUGH SURF WILL DEVELOP ON THE SOUTHERN EXPOSED
BEACHES OF THE SOUTHERN OUTER BANKS AND CRYSTAL COAST AS NEAR SHORE
BREAKING WAVES BUILD TO 8 TO 10 FT TONIGHT INTO THURSDAY PROMPTING
THE ISSUANCE OF A HIGH SURF ADVISORY.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 7 AM EST THIS MORNING FOR NCZ029-044>047-
079>081-090>094-098.
HIGH SURF ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR NCZ095-
098-103-104.
WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR NCZ095-103-104.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR AMZ130-135-150-
152-154-156-158.
&&
SYNOPSIS...JME
NEAR TERM...BTC/RF
SHORT TERM...JME
LONG TERM...HSA
AVIATION...BTC/RF/HSA
MARINE...BTC/RF/HSA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 31, 12:23 AM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1223 AM EST THU JAN 31 2013 NCZ029-044>047-079>081-090>094-010530- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 1223 AM EST THU JAN 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ103-010530- OUTER BANKS DARE- 1223 AM EST THU JAN 31 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ095-104-010530- CARTERET-OUTER BANKS HYDE- 1223 AM EST THU JAN 31 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NCZ098-010530- ONSLOW- 1223 AM EST THU JAN 31 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...TORNADO WATCH 27 IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HIGH SURF ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jan 30, 9:37 PM EST, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
937 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM NON-TSTM WND GST GREENVILLE 35.60N 77.37W
01/30/2013 M45 MPH PITT NC AWOS
45 MPH WIND GUST MEASURED AT KPGV.
&&
EVENT NUMBER MHX1300018
CQDLocal storm report, Jan 30, 10:04 PM EST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1004 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM NON-TSTM WND GST KINSTON 35.28N 77.59W
01/30/2013 M46 MPH LENOIR NC AWOS
46 MPH WIND GUST MEASURED AT KISO.
&&
EVENT NUMBER MHX1300019
CQDLocal storm report, Jan 30, 11:34 PM EST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1134 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND GST GREENVILLE 35.60N 77.37W
01/30/2013 M46 MPH PITT NC AWOS
46 MPH WIND GUST MEASURED AT KPGV
&&
EVENT NUMBER MHX1300020
TLLocal storm report, Jan 31, 12:34 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1234 AM EST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM NON-TSTM WND GST NEW BERN 35.12N 77.08W
01/30/2013 M46 MPH CRAVEN NC ASOS
46 MPH GUST MEASURED AT KEWN IN NEW BERN.
&&
EVENT NUMBER MHX1300021
DAGSpecial weather statement, Jan 31, 12:34 AM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1234 AM EST THU JAN 31 2013
NCZ029-044-079-080-090>093-098-310700-
BEAUFORT-CRAVEN-DUPLIN-GREENE-JONES-LENOIR-MARTIN-ONSLOW-PITT-
1234 AM EST THU JAN 31 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS CRAVEN...DUPLIN...ONSLOW...
JONES...BEAUFORT...LENOIR...PITT...MARTIN AND GREENE COUNTIES THROUGH
200 AM EST...
AT 1231 AM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 54 MILES NORTHWEST OF OAK
CITY TO 19 MILES NORTHWEST OF CALYPSO TO 41 MILES WEST OF WALLACE...
OR ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST OF LOUISBURG TO 19
MILES NORTHWEST OF MOUNT OLIVE TO 41 MILES WEST OF WALLACE...MOVING
EAST AT 35 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...ROBERSONVILLE...
GREENVILLE...SNOW HILL...KINSTON...WARSAW...KENANSVILLE...RICHLANDS.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3490 7815 3519 7817 3520 7801 3516 7790
3518 7784 3537 7781 3557 7783 3580 7747
3583 7735 3591 7735 3600 7741 3608 7732
3601 7720 3593 7719 3593 7705 3534 7722
3447 7757 3472 7768 3471 7813 3474 7820
TIME...MOT...LOC 0531Z 269DEG 32KT 3644 7806 3533 7836
3452 7867
26Local storm report, Jan 31, 1:33 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
133 AM EST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST 1 WNW BLIZZARDS CROSSRO 35.14N 77.91W
01/31/2013 M52 MPH DUPLIN NC CO-OP OBSERVER
COOP OBSERVER REPORTED A 52 MPH GUST NEAR MOUNT OLIVE.
&&
EVENT NUMBER MHX1300022
DAGThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 12:34 AM EST | Special Weather Statement | MHX | Duplin, Greene, Jones, Lenoir, Martin, Onslow and 1 more | 86 min |
| Jan 31, 12:45 AM EST | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir, Onslow | 60 min |
| Jan 31, 1:08 AM EST | Severe Thunderstorm Warning | MHX | Beaufort, Greene, Lenoir, Martin, Pitt | 67 min |
| Jan 31, 1:45 AM EST | Severe Thunderstorm Warning | MHX | Beaufort, Carteret, Craven, Duplin, Jones, Lenoir and 3 more | 60 min |
| Jan 31, 1:52 AM EST | Special Marine Warning | MHX | 83 min | |
| Jan 31, 2:06 AM EST | Special Marine Warning | MHX | 84 min | |
| Jan 31, 2:27 AM EST | Special Marine Warning | MHX | 63 min | |
| Jan 31, 2:43 AM EST | Severe Thunderstorm Warning | MHX | Beaufort, Carteret, Craven, Pamlico | 47 min |
| Jan 31, 2:57 AM EST | Severe Thunderstorm Warning | MHX | Dare, Hyde, Tyrrell | 63 min |
| Jan 31, 3:09 AM EST | Special Marine Warning | MHX | 66 min | |
| Jan 31, 3:27 AM EST | Special Marine Warning | MHX | 93 min | |
| Jan 31, 3:33 AM EST | Special Marine Warning | MHX | 42 min | |
| Jan 31, 3:40 AM EST | Severe Thunderstorm Warning | MHX | Dare, Hyde | 65 min |
| Jan 31, 10:09 AM EST | Small Craft Advisory | MHX | 39 hr | |
| Jan 31, 3:30 PM EST | Small Craft Advisory | MHX | 28 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.